# SDR AALA201707129035

- Difficulty date: July 6, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 53,287 hours, 21,687 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225137601
- Part serial: 7010
- Condition: Faulty
- Location: Weather Radar
- Part time: 13,606 hours, 5,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING CRUISE THE WEATHER RADAR FAILED. FLIGHT DIVERTED TO MIA. REMOVED AND REPLACED  WEATHER RADAR ANTENNA AND DRIVE UNIT (AALA201707119006) IAW AMM 34-43-11. SYSTEM CHECKS GOOD IAW AMM 34-43-00.
